Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 20, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Mar 23, 2016, 4:23 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2016, 4:23 AM CDT (09:23 UTC)
- Expired
- Mar 24, 2016, 7:15 PM CDT
- In force
- 39 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
479 WHUS74 KBRO 230923 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 423 AM CDT WED MAR 23 2016 ...BREEZY SOUTH WINDS EXPECTED TODAY... .SOUTH WINDS WILL AGAIN RACE ACROSS THE NORTHWEST GULF TODAY. GUSTY WINDS WILL CONTINUE AHEAD OF AN APPROACHING FRONT AT 20 TO 25 KNOTS. WINDS WILL DECREASE NEAR DAWN AS THE FRONT APPROACHES. GMZ150-155-170-175-231730- /O.CAN.KBRO.SI.Y.0013.000000T0000Z-160323T1200Z/ /O.NEW.KBRO.SC.Y.0020.160323T0923Z-160324T0100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 423 AM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. * WINDS...SOUTH TO SOUTHEAST 20 TO 25 KNOTS. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-231730- /O.NEW.KBRO.SC.Y.0020.160323T0923Z-160324T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 423 AM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
286 WHUS74 KBRO 231408 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 908 AM CDT WED MAR 23 2016 ...ADVERSE MARINE CONDITIONS PERSISTING... .THE INTERACTION BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE IN THE CENTRAL PLAINS WILL PRODUCE STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST TODAY WITH SMALL CRAFT ADVISORIES IN EFFECT. SMALL CRAFT ADVISORIES ARE LIKELY TO BE NEEDED THROUGH THURSDAY NIGHT. GMZ130-132-135-150-155-170-175-232130- /O.CON.KBRO.SC.Y.0020.000000T0000Z-160324T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 908 AM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...SOUTH AT 22 TO 27 KNOTS ON THE LAGUNA MADRE...AND SOUTH AT 21 TO 28 KNOTS ON THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. * BAY CONDITIONS...ROUGH BAY WATERS ON THE LAGUNA MADRE. * SEAS...5 TO 8 FEET FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
415 WHUS74 KBRO 232141 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 441 PM CDT WED MAR 23 2016 ...ADVERSE MARINE CONDITIONS... .THE INTERACTION BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE IN THE CENTRAL PLAINS WILL PRODUCE STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST...WITH SMALL CRAFT ADVISORY CONDITIONS IN EFFECT. GMZ150-155-170-175-240100- /O.EXT.KBRO.SC.Y.0020.000000T0000Z-160325T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 441 PM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...SOUTH AT 21 TO 28 KNOTS. * SEAS...FIVE TO EIGHT FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-240100- /O.CON.KBRO.SC.Y.0020.000000T0000Z-160324T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 441 PM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...SOUTH AT 22 TO 27 KNOTS ON THE LAGUNA MADRE. * BAY CONDITIONS...ROUGH BAY WATERS ON THE LAGUNA MADRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
656 WHUS74 KBRO 240113 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 813 PM CDT WED MAR 23 2016 ...ADVERSE MARINE CONDITIONS... .THE INTERACTION BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE IN THE CENTRAL PLAINS WILL PRODUCE STRONG WINDS...ROUGH SEAS...AND SMALL CRAFT ADVISORY CONDITIONS. GMZ130-132-135-240300- /O.EXP.KBRO.SC.Y.0020.000000T0000Z-160324T0100Z/ /O.NEW.KBRO.SI.Y.0014.160324T0113Z-160324T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 813 PM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS...SOUTH AT 22 TO 27 KNOTS ON THE LAGUNA MADRE. * BAY CONDITIONS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-240330- /O.CON.KBRO.SC.Y.0020.000000T0000Z-160325T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 813 PM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...SOUTH AT 21 TO 28 KNOTS. * SEAS...FIVE TO EIGHT FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
763 WHUS74 KBRO 240322 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1022 PM CDT WED MAR 23 2016 ...ADVERSE MARINE CONDITIONS WITH A COLD FRONT THURSDAY... .A COLD FRONT WILL ARRIVE AND MOVE THROUGH MID THURSDAY MORNING... PRODUCING STRONG NORTH WINDS AND BUILDING SEAS THROUGH THE DAY. GMZ130-132-135-240930- /O.EXP.KBRO.SI.Y.0014.000000T0000Z-160324T0300Z/ /O.NEW.KBRO.SI.Y.0015.160324T1500Z-160324T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1022 PM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM TO 4 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM TO 4 PM CDT THURSDAY. * WINDS...NORTH 20 TO 25 KNOTS. * BAY CONDITIONS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-240930- /O.CON.KBRO.SC.Y.0020.000000T0000Z-160325T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1022 PM CDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...SOUTH 20 TO 25 KNOTS TONIGHT...NORTH 22 TO 27 KNOTS THURSDAY. * SEAS...FIVE TO EIGHT FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
994 WHUS74 KBRO 240914 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 414 AM CDT THU MAR 24 2016 ...ADVERSE MARINE CONDITIONS WITH A COLD FRONT THURSDAY... .A COLD FRONT WILL ARRIVE AND MOVE THROUGH LATER THIS MORNING... PRODUCING STRONG NORTH WINDS AND BUILDING SEAS THROUGH THE DAY. GMZ130-132-135-241715- /O.CON.KBRO.SI.Y.0015.160324T1500Z-160324T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 414 AM CDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... * WINDS...NORTH AROUND 25 KNOTS. * BAY CONDITIONS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-241715- /O.CON.KBRO.SC.Y.0020.000000T0000Z-160325T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 414 AM CDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH 25 TO 30 KNOTS THURSDAY. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
031 WHUS74 KBRO 241543 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1043 AM CDT THU MAR 24 2016 ...ADVERSE MARINE CONDITIONS TO CONTINUE THROUGH TONIGHT... .A COLD FRONT CONTINUES TO MOVE ACROSS THE LOWER TEXAS COASTAL WATERS THIS MORNING...PRODUCING STRONG NORTH WINDS AND BUILDING SEAS. GMZ130-132-135-250000- /O.EXT.KBRO.SI.Y.0015.000000T0000Z-160325T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1043 AM CDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH 25 TO 30 KNOTS. * BAY CONDITIONS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-250000- /O.EXT.KBRO.SC.Y.0020.000000T0000Z-160325T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1043 AM CDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...NORTH 25 TO 30 KNOTS THURSDAY. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
428 WHUS74 KBRO 250015 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 715 PM CDT THU MAR 24 2016 ...MARINE CONDITIONS SLOWLY IMPROVING... .MODERATE NORTH WINDS AND MODERATE SEAS WILL PREVAIL ALONG THE TEXAS COAST TONIGHT AS HIGH PRESSURE BUILDS ACROSS THE AREA. GMZ150-155-170-175-250115- /O.CAN.KBRO.SC.Y.0020.000000T0000Z-160325T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 715 PM CDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. OBSERVATION PLATFORMS AND BUOY DATA THIS EVENING INDICATE THAT WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE...THE SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT FOR THE LOWER TEXAS GULF WATERS HAS BEEN CANCELLED. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT DUE TO NORTH WINDS BETWEEN 15 TO 20 KNOTS AND SEAS UP TO 6 FEET. $$ GMZ130-132-135-250115- /O.EXP.KBRO.SI.Y.0015.000000T0000Z-160325T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 715 PM CDT THU MAR 24 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... OBSERVATION PLATFORMS ALONG THE LAGUNA MADRE THIS EVENING INDICATE THAT WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE...THE SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT FOR THE LAGUNA MADRE IS NO LONGER IN EFFECT. SMALL CRAFT SHOULD EXERCISE CAUTION THIS EVENING DUE TO NORTH WINDS BETWEEN 15 TO 20 KNOTS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 4:03 AM CDT, 20 minutes earlier.
Area forecast discussion, Mar 23, 4:03 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
403 AM CDT WED MAR 23 2016
.SHORT TERM /TODAY THROUGH THURSDAY/...LLVL JET SETTING UP THIS
MORNING ALREADY KEEPING WINDS 15 TO 20 MPH. WINDY CONDITIONS WILL
MIX DOWN TO THE SFC FOR THE COASTAL AREAS LATER THIS MORNING...WITH
WINDS 25 TO 30KTS WITH HIGHER GUSTS LATER IN THE AFTERNOON. A WIND
ADVISORY WILL BE ISSUED FOR THE COASTAL COUNTIES THROUGH SUNSET. THE
WEAK PREFRONTAL TROUGH WILL MOVE INTO THE WESTERN COUNTIES IN THE
AFTERNOON...ABATING THE WINDS IN THOSE REGIONS DOWN TO AROUND 10KTS.
A SLIGHT SWLY COMPONENT OF THE WINDS WILL HELP BRING DRIER AIR IN
FROM ALOFT...WITH TEMPS SOARING INTO THE MID 90S FROM APY TO RIO
GRANDE CITY. THE TROUGH WEAKENS OVERNIGHT...WITH A BRIEF RETURN OF
SELY WINDS AREAWIDE. THIS WILL BE SHORT-LIVED...AS THE COLD FRONT
WILL ARRIVE BEFORE DAWN. THE FRONT WILL BRING A CHANCE FOR SHOWERS
AND THUNDERSTORMS DURING PASSAGE...WITH THE MAIN FOCUS ALONG THE
IMMEDIATE COAST...WITH BETTER CHANCES OFFSHORE. SKIES SHOULD QUICKLY
CLEAR NORTH TO SOUTH DURING THE AFTERNOON. NORTH WINDS WILL BRING IN
DRIER AIR DURING THE AFTERNOON...HELPING TO KEEP TEMPERATURES IN
CHECK.
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...SURFACE HIGH
PRESSURE ACROSS THE SOUTH CENTRAL UNITED STATES THURSDAY WILL MOVE
EASTWARD ACROSS THE EASTERN U.S. FRIDAY ALLOWING AN ONSHORE FLOW
TO RETURN ACROSS SOUTH TEXAS FRIDAY INTO SATURDAY. LOW TO MID
LEVEL MOISTURE WILL INCREASE ACROSS THE CWA THROUGH THE WEEKEND
BEFORE A COLD FRONT MOVES THROUGH THE RIO GRANDE VALLEY LATE SUN
NIGHT INTO EARLY MON MORNING. THIS WILL PROVIDE A SLIGHT CHANCE OF
SHOWERS SATURDAY AND SUNDAY BEFORE DRIER AND COOLER AIR FILTERS
INTO THE AREA MONDAY IN THE WAKE OF THE FRONT. AN ONSHORE FLOW IS
EXPECTED TO RETURN BY THE END OF THE FORECAST PERIOD AS THE
SURFACE RIDGE ACROSS THE STATE MONDAY MOVES EASTWARD TUESDAY.
&&
.MARINE...
NOW THROUGH THURSDAY...SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR ALL MARINE ZONES...AND HAVE BEEN EXTENDED INTO THIS
EVENING...AS SOUTHERLY WINDS WILL CONTINUE AT 20 TO 25 KNOTS WITH
SOME HIGHER GUSTS POSSIBLE ON THE LAGUNA MADRE THIS AFTERNOON. SEAS
CURRENTLY AT 8 FEET WILL REMAIN HIGHLY AGITATED THIS AFTERNOON. THE
NEXT COLD FRONT ARRIVES RIGHT AROUND DAWN THURSDAY...WITH NORTHERLY
WINDS AROUND 25 KTS DURING THE DAY. THIS WILL KEEP SEAS AT 7 TO 9
FEET INTO THURSDAY NIGHT. THE FRONT WILL COME WITH A GOOD CHANCE FOR
SHOWERS AND THUNDERSTORMS LATE TONIGHT THROUGH AROUND NOON THURSDAY.
THURSDAY NIGHT THROUGH SUNDAY...STRONG NORTH WINDS WILL PREVAIL
ACROSS THE COASTAL WATERS THURS NIGHT BEFORE SURFACE HIGH PRESSURE
ACROSS THE STATE MOVES EASTWARD AND ALLOWS THE PRESSURE GRADIENT
TO RELAX ON FRIDAY. WINDS WILL VEER TO THE NORTHEAST AND DIMINISH FRIDAY
AS A RESULT. MODERATE NORTHEAST TO EAST WINDS FRIDAY WILL VEER TO
THE SOUTHEAST SATURDAY AND CONTINUE TO DIMINISH WITH LOW PRESSURE
DEVELOPING ACROSS NORTHWEST TEXAS. LIGHT TO MODERATE SOUTHEAST
WINDS WILL PREVAIL ACROSS THE LOWER TEXAS COAST THROUGH THE
WEEKEND AS A RESULT BEFORE A COLD FRONT MOVES THROUGH THE COASTAL
WATERS LATE SUN NIGHT INTO EARLY MON MORNING. SMALL CRAFT
ADVISORIES WILL BE NEEDED FOR THE OFFSHORE WATERS THURS NIGHT INTO
FRIDAY AND POSSIBLY LATE SUN NIGHT/EARLY MON MORNING FOR ALL OF
THE COASTAL WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 84 69 76 59 / 0 10 30 10
BROWNSVILLE 85 69 77 57 / 0 10 30 10
HARLINGEN 89 69 83 56 / 0 10 30 10
MCALLEN 93 68 85 56 / 0 10 10 0
RIO GRANDE CITY 95 67 82 54 / 0 0 10 0
SOUTH PADRE ISLAND 78 68 70 62 / 0 10 40 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ251-254>257.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GMZ130-132-
135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
64/61Hazardous weather outlook, Mar 22, 4:35 PM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 435 PM CDT TUE MAR 22 2016 TXZ248>257-231100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 435 PM CDT TUE MAR 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ELEVATED RISK FOR RIP CURRENTS IS EXPECTED WEDNESDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-231100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 435 PM CDT TUE MAR 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE THROUGH 8 PM TONIGHT AND FOR THE LOWER TEXAS GULF WATERS THROUGH THE REST OF TONIGHT DUE TO GUSTY WINDS AND ELEVATED SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORIES ARE LIKELY TO CONTINUE WEDNESDAY THROUGH FRIDAY FOR PORTIONS OF OR ALL OF THE LOWER TEXAS MARINE ZONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:26 AM CDT | Wind Advisory | BRO | Cameron, Kenedy, Willacy | 16 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.